# SDR FDEA2020090962135

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 10,607 hours, 4,548 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP LOWER SURFACE IS DENTED AT TRAILING EDGE AND 64 INCHES FROM INBOARD SIDE.  REPAIRED LT WING INBOARD AFT FLAP LOWER SURFACE, IAW B767-300 SRM: 57-53-01-1A, SRM 57-53-01-2R REPAIR 1, SRM 51-70-10-2R REPAIR 4.  MAJOR REPAIR.
